Volume 13, issue 4 (2013)

Recent Issues

Volume 14 (2014)
Issue 1 1–625
Issue 2 627–1247
Issue 3 1249–1879

Volume 13 (2013) 1–6

Volume 12 (2012) 1–4

Volume 11 (2011) 1–5

Volume 10 (2010) 1–4

Volume 9 (2009) 1–4

Volume 8 (2008) 1–4

Volume 7 (2007)

Volume 6 (2006)

Volume 5 (2005)

Volume 4 (2004)

Volume 3 (2003)

Volume 2 (2002)

Volume 1 (2001)

The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
GTP Author Index
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747

Algebraic & Geometric Topology 13:4 (2013)

DOI: 10.2140/agt.2013.13:4

Diagram spaces, diagram spectra and spectra of units
1857

John A Lind

Non-left-orderable double branched coverings
1937

Tetsuya Ito

Simplicial presheaves of coalgebras
1967

George Raptis

Closed surfaces and character varieties
2001

Eric Chesebro

On the spectral sequence of the Swiss-cheese operad
2039

Eduardo Hoefel and Muriel Livernet

The hit problem for H*(BU(2);Fp)
2061

David Pengelley and Frank Williams

Free actions on products of spheres at high dimensions
2087

Osman Berat Okutan and Ergün Yalçın

An abelian embedding for Moore spectra
2101

N P Strickland

UVk-mappings on homology manifolds
2141

John Bryant, Steve Ferry and Washington Mio

Symplectic folding and nonisotopic polydisks
2171

Richard Hind

Formality of Sinha's cosimplicial model for long knots spaces and the Gerstenhaber algebra structure of homology
2193

Paul Arnaud Songhafouo Tsopméné

Cohomology of Kac–Moody groups over a finite field
2207

Jaume Aguadé and Albert Ruiz

The absolute gradings on embedded contact homology and Seiberg–Witten Floer cohomology
2239

Daniel Cristofaro-Gardiner

Embedding relatively hyperbolic groups in products of trees
2261

John M Mackay and Alessandro Sisto

A finite-dimensional approach to the strong Novikov conjecture
2283

Daniel Ramras, Rufus Willett and Guoliang Yu

The universal character ring of some families of one-relator groups
2317

Anh T Tran

Idempotent functors that preserve cofiber sequences and split suspensions
2335

Jeffrey Strom

Graph manifolds, left-orderability and amalgamation
2347

Adam Clay, Tye Lidman and Liam Watson

On real analytic orbifolds and Riemannian metrics
2369

Marja Kankaanrinta

Growth of regulators in finite abelian coverings
2383

Thang T Q Lê

The axioms for n–angulated categories
2405

Petter Andreas Bergh and Marius Thaule

Character algebras of decorated SL2(C)–local systems
2429

Greg Muller and Peter Samuelson

 

Publication of this issue is now complete.